# SDR UIEA200600289

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 32,341 hours, 4,838 cycles
- Engine: Ge CF680C2*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND LOWER FWD CARGO DOOR DAMAGED AT THE AFT BOTTOM CORNER AROUND 11 INCH LENGTH ROUND THE AFT CORNER WITH 1.25 OPEN AREA. EDDY CURRENT AND NDT INSP C/W BEFORE AND AFTER INSPECTION ON THE SKIN AND STRUCTURE OF FWD CARGO DOOR AFT BOTTOM CORNER. NO DAMAGE NOTED. REF SRM 52-30-01 AND EDDY CURRENT INSP ACCOMPLISHED IAW 51-00-00. XEO 52-11/13/06 C/W. TRANS TO DMI N06-130
